Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Light periods after taking i-pill. Had unprotected sex. Pregnancy or side effect of pill?

i had my period on 8th feb then i had unprotected sex in 2oth feb took ipill on 21st feb then i am having my period from 9th march and continuing till date but it is bleeding lesser compared to my previous period . am i pregnant or ipill is having an effect on my period?
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

As you got period you are not pregnant.

Flow of period and duration of period may be due to some hormonal imbalance caused by I pill.

Ok and bye.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor